# SDR ASAA1158991

- Difficulty date: February 7, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 17,385 hours, 5,091 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON THE GROUND SAN HAD AN "FMC DISAGREE".  PERFORMED QRH 11 2.  NO FURTHER PROBLEMS NOTED CONTINUED FLIGHT PER QRH.
